# SDR DALA14026263153

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 32,182 hours, 16,532 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON AFT FACE OF FRAME 16 AT STRINGER 18L.  PERFORMED PERMANENT REPAIR IAW PRI 524825-14, REV 0, REV 1 AND ER/A 524825-14, REV ORIGINAL.
